# SDR REXA2012060600914

- Difficulty date: June 8, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,851 hours, 15,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 RBL 9 CORNER ANGLE CRACKED.  REMOVED AND REPLACED CRACKED ANGLE IAW SRM 51-4206 AND 51-42-21. HST101AC-5-2 B72140, B0203013-08 B03442, MS20470AD5-6 B46967 AAR SM-10.
